# SDR IXKA9600081

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Inoperative
- Location: Te Flap Position
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 78 - MDW-ATL - AFTER TAKEOFF UPON FLAP RETRACTION, INBOARD FLAPS WOULD NOT INDICATE LESS THAN 5 DEGREES.  AIR TURN BACK TO MDW.  REMOVED AND REPLACED FLAP POSITION INBOARD INDICATOR.  OPS CHECK OK AS PER 27-52-00.  (M)
